# SDR SWAA2013111322299

- Difficulty date: October 24, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 42,924 hours, 25,111 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB AT STAB STATION 129.5 CRACKED IN FWD FLANGE OTBD SIDE.  REPAIRED RIB IAW ATS ER & SWA EA.
